Alert archive / Michigan / Gale Warnings in 2012
Gale Warning 17, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this gale warning at Mar 26, 2012, 4:13 PM EDT. It took effect at Mar 27, 2012, 8:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2012, 4:13 PM EDT (20:13 UTC)
- In effect from
- Mar 27, 2012, 8:00 AM EDT
- Expired
- Mar 27, 2012, 3:42 PM EDT
- In force
- 8 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
656 WHUS73 KGRR 262013 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 413 PM EDT MON MAR 26 2012 LMZ844>849-270415- /O.EXP.KGRR.SC.Y.0026.000000T0000Z-120326T2000Z/ /O.NEW.KGRR.GL.W.0017.120327T1200Z-120328T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 413 PM EDT MON MAR 26 2012 ...GALE WARNING IN EFFECT FROM 8 AM TUESDAY TO 8 AM EDT WEDNESDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 AM TUESDAY TO 8 AM EDT WEDNESDAY. * WINDS...SOUTH GALES OF 35 TO 40 KNOTS WILL DEVELOP ACROSS THE NEARSHORE WATERS ON TUESDAY AND PERSIST INTO TUESDAY NIGHT. WINDS WILL SHIFT TO THE SOUTHWEST TUESDAY NIGHT AND DROP BELOW GALE FORCE LATE. * WAVES...AT THE HEIGHT OF THE WIND TUESDAY AFTERNOON AND EVENING WAVES WILL PEAK AT 3 TO 6 FEET IN THE SOUTH NEAR SOUTH HAVEN AND 6 TO 10 FEET NORTH TOWARD LUDINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DUKE
4 follow-up statements
645 WHUS73 KGRR 270222 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1022 PM EDT MON MAR 26 2012 LMZ844>849-271030- /O.CON.KGRR.GL.W.0017.120327T1200Z-120328T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1022 PM EDT MON MAR 26 2012 ...GALE WARNING REMAINS IN EFFECT FROM 8 AM TUESDAY TO 8 AM EDT WEDNESDAY... * WINDS...SOUTH GALES OF 35 TO 40 KNOTS WILL DEVELOP ACROSS THE NEARSHORE WATERS TUESDAY AND PERSIST INTO TUESDAY NIGHT. WINDS WILL SHIFT TO THE SOUTHWEST TUESDAY NIGHT AND DROP BELOW GALE FORCE LATE. * WAVES...AT THE HEIGHT OF THE WIND TUESDAY AFTERNOON AND EVENING WAVES WILL PEAK AT 3 TO 6 FEET IN THE SOUTH NEAR SOUTH HAVEN AND 6 TO 10 FEET NORTH TOWARD LUDINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
064 WHUS73 KGRR 270753 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 353 AM EDT TUE MAR 27 2012 LMZ844>849-271600- /O.CON.KGRR.GL.W.0017.120327T1200Z-120328T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 353 AM EDT TUE MAR 27 2012 ...GALE WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT WEDNESDAY... * WINDS...SOUTH GALES OF 35 KNOTS WILL DEVELOP ACROSS THE NEARSHORE WATERS TODAY AND PERSIST INTO TONIGHT. WINDS WILL SHIFT TO THE SOUTHWEST TONIGHT AND DROP BELOW GALE FORCE LATE. * WAVES...AT THE HEIGHT OF THE WIND THIS AFTERNOON AND EVENING WAVES WILL PEAK AT 3 TO 6 FEET IN THE SOUTH NEAR SOUTH HAVEN AND 6 TO 10 FEET NORTH TOWARD LUDINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
167 WHUS73 KGRR 271501 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1101 AM EDT TUE MAR 27 2012 LMZ844>846-272315- /O.CAN.KGRR.GL.W.0017.000000T0000Z-120328T1200Z/ /O.NEW.KGRR.SC.Y.0027.120327T1501Z-120328T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 1101 AM EDT TUE MAR 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...SOUTH WINDS AROUND 30 KTS THIS AFTERNOON AND EVENING. WINDS WILL SHIFT TO SOUTHWEST OVERNIGHT WITH GUSTS TO 25 KTS. * WAVES 4 TO 6 FEET THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ847>849-272315- /O.CON.KGRR.GL.W.0017.000000T0000Z-120328T1200Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 1101 AM EDT TUE MAR 27 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... * WINDS...SOUTH GALES OF 35 KNOTS WILL DEVELOP ACROSS THE NEARSHORE WATERS TODAY AND PERSIST INTO TONIGHT. WINDS WILL SHIFT TO THE SOUTHWEST TONIGHT AND DROP BELOW GALE FORCE LATE. * WAVES...AT THE HEIGHT OF THE WIND THIS AFTERNOON AND EVENING WAVES WILL PEAK AT 4 TO 8 FEET IN THE SOUTH NEAR SOUTH HAVEN AND 6 TO 10 FEET NORTH TOWARD LUDINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ COBB
099 WHUS73 KGRR 271942 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 342 PM EDT TUE MAR 27 2012 LMZ847>849-280345- /O.CAN.KGRR.GL.W.0017.000000T0000Z-120328T1200Z/ /O.EXA.KGRR.SC.Y.0027.000000T0000Z-120328T1200Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 342 PM EDT TUE MAR 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...SOUTH WINDS AROUND 30 KTS THIS AFTERNOON AND EVENING. WINDS WILL SHIFT TO SOUTHWEST OVERNIGHT WITH GUSTS TO 25 KTS. * WAVES 4 TO 6 FEET THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>846-280345- /O.CON.KGRR.SC.Y.0027.000000T0000Z-120328T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 342 PM EDT TUE MAR 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... * WINDS...SOUTH WINDS AROUND 30 KTS THIS AFTERNOON AND EVENING. WINDS WILL SHIFT TO SOUTHWEST OVERNIGHT WITH GUSTS TO 25 KTS. * WAVES 4 TO 6 FEET THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Mar 26, 4:00 PM EDT, 13 minutes earlier.
Area forecast discussion, Mar 26, 4:00 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
400 PM EDT MON MAR 26 2012
.SYNOPSIS...
ISSUED AT 329 PM EDT MON MAR 26 2012
ANOTHER COLD NIGHT IS EXPECTED WITH TEMPERATURES DROPPING INTO THE
20S IN MANY LOCATIONS. EARLY SEASON TENDER VEGETATION WILL NEED TO
BE PROTECTED ONCE AGAIN TONIGHT. A STRONG LOW PRESSURE SYSTEM
WILL MOVE ACROSS THE NORTHERN PLAINS ON TUESDAY AND SLIDE THROUGH
THE LAKE SUPERIOR REGION TUESDAY NIGHT. CLOUDS WILL INCREASE
ACROSS THE AREA LATE TONIGHT AND BRING CHANCES FOR SHOWERS AND
THUNDERSTORMS TUESDAY AFTERNOON AND TUESDAY NIGHT. A COLD FRONTAL
PASSAGE ASSOCIATED WITH THE LOW WILL END THE THREAT OF
PRECIPITATION LATE TUESDAY NIGHT. HIGH PRESSURE BUILDING IN FROM
CANADA WILL BRING DRY AND COOL WEATHER WEDNESDAY AND THURSDAY.
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 329 PM EDT MON MAR 26 2012
FIRST CONCERN IS THE FREEZE HEADLINE FOR TONIGHT. WILL NOT BE
MAKING ANY CHANGES AS LOW TEMPERATURES STILL APPEAR AS THEY ARE
HEADED INTO THE 20S. INCREASING CLOUDS AND WINDS WILL TRY TO
MITIGATE THE FREEZE LATE...BUT THE FALL BELOW FREEZING WILL LIKELY
OCCUR BEFORE THIS. WE WILL LIKELY BE FALLING BELOW FREEZING IN
MANY AREAS BY MIDNIGHT. THE FREEZING TEMPERATURES WILL BE
EXTREMELY DETRIMENTAL TO THE SENSITIVE PLANTS AND TREES THAT HAVE
BUD AND EMERGED EARLY.
TUESDAY AND TUESDAY NIGHT THE FOCUS SHIFTS TO PRECIPITATION
POTENTIAL AND CONVECTIVE THREAT. MODELS HAVE TRENDED A BIT
DRIER...ESPECIALLY IN TERMS OF THE WARM AIR ADVECTION
PRECIPITATION TUESDAY MORNING. IT APPEARS THE MOISTENING PROCESS
WILL GO MORE INTO CLOUD PRODUCTION AS OPPOSED TO SHOWERS TUESDAY MORNING.
HAVE A DRY FORECAST INTO MIDDAY.
TUESDAY AFTERNOON AND EVENING WILL BE THE TIME FRAME THAT SOLID
850MB MOISTURE TRANSPORT OCCURS. HAVE CHANCE POPS...30-50 PCT...IN
FOR TUESDAY AFTERNOON AND EVENING. THINK WE ARE LOOKING AT
SCATTERED SHOWERS WITH EMBEDDED STORMS. THREAT FOR SEVERE LOOKS
MARGINAL IN OUR AREA...WHICH MAKES SENSE GIVEN THE DAY TWO GENERAL
THUNDER OUTLOOK. 850MB LLJ THOUGH IS STOUT...WITH 50-60 KNOTS
OVERHEAD BETWEEN 00Z-06Z. IF THE STORMS CAN BECOME SURFACE BASED
IN THE EVENING STRONG WIND GUSTS WILL BE A POSSIBILITY. MITIGATING
FACTORS THOUGH ARE MARGINAL INSTABILITY/MOISTURE. PRECIPITATION
SHOULD MOVE SOUTH AND EAST OF THE AREA LATE TUESDAY NIGHT.
.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 329 PM EDT MON MAR 26 2012
A SFC RIDGE WILL BUILD IN MID TO LATE WEEK BRINGING FAIR WX WITH
SEASONABLE TEMPS AND POTENTIAL FOR FROST EARLY THURSDAY AND FRIDAY
MORNINGS. THE SFC RIDGE WILL MOVE EAST SETTING UP POTENTIAL FOR SOME
LIGHT WAA PCPN AS SOUTHERLY FLOW DEVELOPS FRIDAY NIGHT AND SATURDAY.
LOW PRESSURE MOVING IN FROM THE WEST WILL BRING A CONTINUED CHC FOR
PCPN SUNDAY AND MONDAY. TEMPS BY THEN SHOULD MODERATE TO
SIGNIFICANTLY ABOVE NORMAL WITH MAX TEMPS MAINLY IN THE 60S AND LOWS
IN THE 40S. THE 12Z GFS SUGGESTS THIS COULD BE A STRONG SYSTEM WITH
POTENTIAL TO BRING SOME TSTORMS EARLY NEXT WEEK AS WELL.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 221 PM EDT MON MAR 26 2012
HIGH PRESSURE WILL SLIDE THROUGH THE REGION THIS EVENING...WHICH
WILL PROVIDE VFR CONDITIONS THIS AFTERNOON AND TONIGHT. SOME MID
CLOUDS WILL SHIFT IN FROM THE WEST OVERNIGHT...BUT BASES SHOULD BE
AT OR ABOVE 9000FT. CEILINGS WILL LOWER TUESDAY MORNING BUT AT THIS
POINT IT APPEARS THEY WILL REMAIN VFR WITH BASES OF 3500-5000FT.
SOME PRECIPITATION IS POSSIBLE TUESDAY MORNING...BUT AT THIS POINT
THE TREND HAS BEEN DRIER FOR THE MORNING SO THEREFORE BROUGHT NO
PRECIPITATION INTO THE TAFS THROUGH 18Z.
WINDS WILL BECOME GUSTY OUT OF THE SOUTH-SOUTHEAST (150-170 DEGREES)
QUICKLY ON TUESDAY MORNING...BETWEEN 13Z-15Z. SUSTAINED WINDS OF
10-20 KNOTS WITH GUSTS TO AROUND 25 KNOTS.
&&
.MARINE...
ISSUED AT 329 PM EDT MON MAR 26 2012
WAVE FIELD HAS DIMINISHED IN OFF SHORE FLOW SO WILL LET THE SMALL
CRAFT ADVISORY EXPIRE. HAVE HOISTED A GALE WARNING THOUGH FOR
STRONG SOUTH FLOW THAT DEVELOPS TUESDAY AND TUESDAY NIGHT. WAVE
HEIGHTS WILL PUSH TOWARD 10 FEET UP NEAR BIG AND LITTLE SABLE
POINTS ON TUESDAY AS GALE FORCE WINDS DEVELOP. WINDS AND WAVES
WILL GRADUALLY SUBSIDE WEDNESDAY INTO THURSDAY. GALE FORCE WINDS
WILL LIKELY END LATE TUESDAY NIGHT.
&&
.HYDROLOGY...
ISSUED AT 329 PM EDT MON MAR 26 2012
ONLY RIVER HEADLINE REMAINING IN EFFECT IS A RIVER FLOOD ADVISORY
FOR IONIA ON THE GRAND. THE ADVISORY WILL LIKELY BE ABLE TO BE
DROPPED TONIGHT AS THE RIVER IS FORECAST TO FALL BELOW THE
BANKFULL STAGE OF 13.5 FEET. RIVERS WILL CONTINUE TO RECEDE ACROSS
THE AREA OVER THE NEXT SEVERAL DAYS. RAINFALL SHOULD BE ON THE
ORDER OF A QUARTER OF AN INCH OR LESS WITH THE LOW PRESSURE SYSTEM
MOVING THROUGH THE AREA TUESDAY AND TUESDAY NIGHT. DRY WEATHER IS
THEN EXPECTED WEDNESDAY AND THURSDAY. OVERALL...LIMITED HYDRO
CONCERNS THROUGH THURSDAY.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...FREEZE WARNING FROM 9 PM THIS EVENING TO 9 AM EDT TUESDAY FOR
MIZ037>040-043>046-050>052-056>059-064>067-071>074.
LM...GALE WARNING FROM 8 AM TUESDAY TO 8 AM EDT WEDNESDAY FOR
LMZ844>849.
&&
SYNOPSIS...DUKE
SHORT TERM...DUKE
LONG TERM....LAURENS
AVIATION...DUKE
MARINE...DUKE
HYDROLOGY...DUKEHazardous weather outlook, Mar 26, 5:43 AM EDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 543 AM EDT MON MAR 26 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-270945- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 543 AM EDT MON MAR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT FREEZING TEMPERATURES ARE EXPECTED ONCE AGAIN TONIGHT...WITH LOWS FALLING INTO THE 20S. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG THUNDERSTORMS ARE POSSIBLE TUESDAY EVENING. FREEZING TEMPERATURES ARE POSSIBLE THURSDAY AND FRIDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-270945- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 543 AM EDT MON MAR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WINDS AND WAVES WILL POSE A HAZARD TO SMALL CRAFT INTO THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE TUESDAY INTO WEDNESDAY. SOUTH GALES TO 40 KNOTS ARE EXPECTED TUESDAY. OSTUNO
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 11:18 AM EDT | Freeze Warning | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more | 22 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.